# SDR UALA2009101403233

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 44,565 hours, 5,264 cycles
- Engine: Pwa PW4056
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: A717206
- Part serial: 1480
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

YOKE SHOOK VIOLENTLY W- AUTOPILOT ENGAGED DURING FINAL APPROACH WITH FLAPS 20 +GEAR UP.  ALL WIRING CHECKS OKAY.  REPLACED CENTER FLIGHT CONTROL COMPUTER AS A PRECAUTION.  REPLACED CENTER ELEVATOR AUTOPILOT SERVO.  ACCMP'D CHECK OF AUTOPILOT SYSTEM.  ALL AFDS TESTS.  CHECKED OK AND RETURNED TO CAT 3 STATUS.
